# SDR UIEA2020102102280

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,517 hours, 12,031 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901906
- Part serial: 1269
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LOOP NR 2 INOPERABLE ENGINE FIRE DETECTION SYSTEMS, DETECTION LOOPS (ER RESTRICTED 120).  TRANSFERRED TO MDDR 136490.  22OCT2020, LOG 1274401, ITEM 4, CVG.  REMOVED AND REPLACED LT ENGINE UPPER AFT FIREWALL FIRE DETECTOR, IAW AMM 36-11-02.  OPERATIONS TEST GOOD.  THIS CLEARS MDDR  136490.  PLACARDS REMOVED.  MCC NOTIFIED.  LEON DISPATCH EH 1527A.
